Loading [MathJax]/jax/output/CommonHTML/jax.js
Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta im. V. A. Steklova, 1989, Volume 189, Pages 138–168 (Mi tm1787)  

This article is cited in 42 scientific papers (total in 42 papers)

Estimates for the asymptotic characteristics of classes of functions with bounded mixed derivative or difference

V. N. Temlyakov
Bibliographic databases:
UDC: 517.5
Language: Russian
Citation: V. N. Temlyakov, “Estimates for the asymptotic characteristics of classes of functions with bounded mixed derivative or difference”, A work collection of the All-Union school on function theory (Dushanbe, August 1986), Trudy Mat. Inst. Steklov., 189, Nauka, Moscow, 1989, 138–168; Proc. Steklov Inst. Math., 189 (1990), 161–197
Citation in format AMSBIB
\Bibitem{Tem89}
\by V.~N.~Temlyakov
\paper Estimates for the asymptotic characteristics of classes of functions with bounded mixed derivative or difference
\inbook A~work collection of the All-Union school on function theory
\procinfo Dushanbe, August 1986
\serial Trudy Mat. Inst. Steklov.
\yr 1989
\vol 189
\pages 138--168
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1787}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=999814}
\zmath{https://zbmath.org/?q=an:0719.46021}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1990
\vol 189
\pages 161--197
Linking options:
  • https://www.mathnet.ru/eng/tm1787
  • https://www.mathnet.ru/eng/tm/v189/p138
  • This publication is cited in the following 42 articles:
    1. G. A. Akishev, “Ob otsenkakh priblizheniya funktsii iz simmetrichnogo prostranstva summami Fure v ravnomernoi metrike”, Tr. IMM UrO RAN, 30, no. 4, 2024, 9–26  mathnet  crossref  elib
    2. Romanyuk A.S. Yanchenko S.Ya., “Estimates of Approximating Characteristics and the Properties of the Operators of Best Approximation For the Classes of Periodic Functions in the Space B-1,B-1”, Ukr. Math. J., 73:8 (2022), 1278–1298  crossref  isi
    3. Fedunyk-Yaremchuk V O. Hembars'ka S.B., “Approximation of Classes of Periodic Functions of Several Variables With Given Majorant of Mixed Moduli of Continuity”, Carpathian Math. Publ., 13:3 (2021), 838–850  crossref  isi
    4. Yanchenko S.Ya. Radchenko O.Ya., “Approximating Characteristics of the Nikol'Skii-Besov Classes (S1,Theta B)-B-R(R-D)”, Ukr. Math. J., 71:10 (2020), 1608–1626  crossref  isi
    5. Fedunyk-Yaremchuk O.V. Hembars'Kyi M.V. Hembars'Ka S.B., “Approximative Characteristics of the Nikol'Skii-Besov-Type Classes of Periodic Functions in the Space B-Infinity,B-1”, Carpathian Math. Publ., 12:2 (2020), 376–391  crossref  isi
    6. Pozhars'ka K.V., “Estimates For the Entropy Numbers of the Classes Bp, of Periodic Multivariable Functions in the Uniform Metric”, Ukr. Math. J., 70:9 (2019), 1439–1455  crossref  isi
    7. F. Dai, A. Prymak, V. N. Temlyakov, S. Yu. Tikhonov, “Integral norm discretization and related problems”, Russian Math. Surveys, 74:4 (2019), 579–630  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. D. B. Bazarkhanov, “Lineinoe vosstanovlenie psevdodifferentsialnykh operatorov na klassakh gladkikh funktsii na m-mernom tore. II”, Tr. IMM UrO RAN, 25, no. 4, 2019, 15–30  mathnet  crossref  elib
    9. Fedunyk-Yaremchuk V O. Hembars'ka S.B., “Estimates of Approximative Characteristics of the Classes B-P,Theta(Omega) of Periodic Functions of Several Variables With Given Majorant of Mixed Moduli of Continuity in the Space l-Q”, Carpathian Math. Publ., 11:2 (2019), 281–295  crossref  isi
    10. Sh. A. Balgimbayeva, T. I. Smirnov, “Estimates of the Fourier widths of the classes of periodic functions with given majorant of the mixed modulus of smoothness”, Siberian Math. J., 59:2 (2018), 217–230  mathnet  crossref  crossref  isi  elib
    11. Temlyakov V., “on the Entropy Numbers of the Mixed Smoothness Function Classes”, J. Approx. Theory, 217 (2017), 26–56  crossref  mathscinet  zmath  isi  scopus
    12. Van Kien Nguyen, “Weyl and Bernstein numbers of embeddings of Sobolev spaces with dominating mixed smoothness”, J. Complex., 36 (2016), 46–73  crossref  mathscinet  zmath  isi
    13. K. A. Bekmaganbetov, Ye. Toleugazy, “Order of the orthoprojection widths of the anisotropic Nikol'skii–Besov classes in the anisotropic Lorentz space”, Eurasian Math. J., 7:3 (2016), 8–16  mathnet  mathscinet
    14. V. N. Temlyakov, “Constructive sparse trigonometric approximation and other problems for functions with mixed smoothness”, Sb. Math., 206:11 (2015), 1628–1656  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. G. A. Akishev, “Estimates for Kolmogorov widths of the Nikol'skii — Besov — Amanov classes in the Lorentz space”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 1–12  mathnet  crossref  mathscinet  isi  elib
    16. Sh. A. Balgimbaeva, T. I. Smirnov, “Otsenki poperechnikov Fure klassov periodicheskikh funktsii so smeshannym modulem gladkosti”, Tr. IMM UrO RAN, 21, no. 4, 2015, 78–94  mathnet  mathscinet  elib
    17. Van Kien Nguyen Sickel W., “Weyl Numbers of Embeddings of Tensor Product Besov Spaces”, J. Approx. Theory, 200 (2015), 170–220  crossref  isi
    18. A. F. Konograj, “Estimates of the Approximation Characteristics of the Classes BΩp,θ of Periodic Functions of Several Variables with Given Majorant of Mixed Moduli of Continuity”, Math. Notes, 95:5 (2014), 656–669  mathnet  crossref  crossref  mathscinet  isi  elib
    19. Bazarkhanov D.B., “Wavelet Approximation and Fourier Widths of Classes of Periodic Functions of Several Variables. II”, Anal. Math., 38:4 (2012), 249–289  crossref  isi
    20. Hansen M. Sickel W., “Best M-Term Approximation and Sobolev-Besov Spaces of Dominating Mixed Smoothness-the Case of Compact Embeddings”, Constr. Approx., 36:1 (2012), 1–51  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:498
    Full-text PDF :253
    References:2
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025